PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 150 | 1 | 25-42
Tytuł artykułu

Ultrametric spaces bi-Lipschitz embeddable in $ℝ^n$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is proved that if an ultrametric space can be bi-Lipschitz embedded in $ℝ^n$, then its Assouad dimension is less than n. Together with a result of Luukkainen and Movahedi-Lankarani, where the converse was shown, this gives a characterization in terms of Assouad dimension of the ultrametric spaces which are bi-Lipschitz embeddable in $ℝ^n$.
Słowa kluczowe
Rocznik
Tom
150
Numer
1
Strony
25-42
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-06-07
poprawiono
1996-01-09
Twórcy
  • Department of Mathematics, University of Helsinki, P.O. Box 4 (Yliopistonkatu 5), FIN-00014 Helsinki, Finland, kerkko.luosto@helsinki.fi
Bibliografia
  • [ABBW] M. Aschbacher, P. Baldi, E. B. Baum and R. M. Wilson, Embeddings of ultrametric spaces in finite dimensional structures, SIAM J. Algebraic Discrete Methods 8 (1987), 564-577.
  • [A] P. Assouad, Étude d'une dimension métrique liée à la possibilité de plongements dans $ℝ^n$, C. R. Acad. Sci. Paris Sér. A 288 (1979), 731-734.
  • [LM-L] J. Luukkainen and H. Movahedi-Lankarani, Minimal bi-Lipschitz embedding dimension of ultrametric spaces, Fund. Math. 144 (1994), 181-193.
  • [M-LW] H. Movahedi-Lankarani and R. Wells, Ultrametrics and geometric measures, Proc. Amer. Math. Soc. 123 (1995), 2579-2584.
  • [S] S. Semmes, On the nonexistence of bilipschitz parameterizations and geometric problems about $A_∞$ weights, Rev. Mat. Iberoamericana, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv150i1p25bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.